# SDR CA060624001

- Difficulty date: June 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl HCC3YF2
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bolt
- Part number: 130909B20
- Condition: Loose
- Location: Aileron
- Part time: 2,554 hours
- Component: Aileron, Beech
- Component part number: 451350309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON TRIM BOLT FOUND MIGRATING OUT OF LINKAGE ARM ON LT AILERON TRIM TAB ASSEMBLY. BOLT WAS NOTED TO BE FINGER-TIGHT ONLY AND NOT SET INTO LOCKING DEVICE. NOTE: BOLT WAS FOUND IN THIS CONDITION AFTER FLIGHT CONTROLS WERE INSTALLED AFTER AIRCRAFT WAS PAINTED BY A THIRD PARTY CONTRACTOR. AS BOLT WAS BEING TIGHTENED DURING RECERTIFICATION, RESISTANCE WAS NOTED ENSURING THE LOCKING PROVISIONS WERE SERVICEABLE.COMPANY PROCEDURES ON AIRCRAFT ACCEPTANCE AFTER THIRD PARTY CONTRACT MAINTENANCE TO BE REVISED TO PREVENT RE-OCCURENCE (TC NR 20060624001)
